SUBS ARE AND ADDICTIVE!!! I SYARTED USING THEM CAUSE I FELT GREAT ON 1 OR 2 MGS IT WAS LIKE CKACK TO ME! It was had to get off. if u do not have an opiate in your system,then you get a buzz i call it incentive, talk alot want to do things that you normallydont want to do.not good im off now hoever i think about it and had to be honest with my wife!if u are using it for withdraw, then it wil just even you out depending on the dose, however if u do not have ops in your system, U GET HIGH. Take it from me please, its bad stuffView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.